On the transcendental entire solutions of a class of differential equations
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1281-1289
https://doi.org/10.4134/BKMS.2014.51.5.1281
Printed September 30, 2014
Weiran L\"{u}, Qiuying Li, and Chungchun Yang
China University of Petroleum, China University of Petroleum, China University of Petroleum
Abstract : In this paper, we consider the differential equation $$F'-Q_1=R{\rm e}^{\alpha}(F-Q_2),$$ where $Q_1$ and $Q_2$ are polynomials with $Q_1Q_2\not\equiv 0, R$ is a rational function and $\alpha$ is an entire function. We consider solutions of the form $F = f^n,$ where $f$ is an entire function and $n\geq 2$ is an integer, and we prove that if $f$ is a transcendental entire function, then $\frac{Q_1}{Q_2}$ is a polynomial and $f'=\frac{Q_1}{nQ_2}f.$ This theorem improves some known results and answers an open question raised in \cite{16}.
Keywords : transcendental entire solutions, differential equation, Nevanlinna theory
MSC numbers : 30D35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd